To the top

Page Manager: Webmaster
Last update: 9/11/2012 3:13 PM

Tell a friend about this page
Print version

Gibbs Properties of the F… - University of Gothenburg, Sweden Till startsida
Sitemap
To content Read more about how we use cookies on gu.se

Gibbs Properties of the Fuzzy Potts Model on Trees and in Mean Field

Journal article
Authors Olle Häggström
Christopher Külske
Published in Markov Processes and Related Fields
Volume 10
Pages 477-506
Publication year 2004
Published at Department of Mathematical Statistics
Pages 477-506
Language en
Subject categories Mathematics
Page Manager: Webmaster|Last update: 9/11/2012
Share:

The University of Gothenburg uses cookies to provide you with the best possible user experience. By continuing on this website, you approve of our use of cookies.  What are cookies?